Table of Contents Author Guidelines Submit a Manuscript
Computational and Mathematical Methods in Medicine
Volume 7 (2006), Issue 1, Pages 27-35
http://dx.doi.org/10.1080/10273660600890057

Mathematical Model for HIV/AIDS with Complacency in a Population with Declining Prevalence

Department of Mathematics, Makerere University, P.O. Box 7062, Kampala, Uganda

Received 20 April 2006; Revised 11 May 2006; Accepted 5 June 2006

Copyright © 2006 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

F. Baryarama, J. Y. T. Mugisha, and L. S. Luboobi, “Mathematical Model for HIV/AIDS with Complacency in a Population with Declining Prevalence,” Computational and Mathematical Methods in Medicine, vol. 7, no. 1, pp. 27-35, 2006. doi:10.1080/10273660600890057